I feel like crap again

iVillage Member
Registered: 01-30-2007
I feel like crap again
12
Sat, 05-25-2013 - 12:47pm

Yeah, now I really know that dr. is nuts.  I'm taking the 30 mg. of Cymbalta every 4 days now and it is the 4th day and I feel like crap!  I started feeling a little crummy yesterday already, but today it's full blown crap!  I have a headache, feel dizzy like in a fog, crabby and tired.  I have so much to do and feel like doing nothing.  I still can't believe that doctor thought that I could just quit the Cymbalta and start taking the wellbutrin the next day.  I've been on the wellbutrin a month probably now so you'd think it would be doing more.  So, I took two 150 mg. wellbutrin this morning.  I have a lot going on in this next week including seeing my grandbaby and I cannot feel like this!!!   I was on 300 mg. of wellbutrin and did well on it, so I will try it and hope it helps me get off of the **** Cymbalta once and for all!!!!!  I can't believe it is this hard.  I really want to tell that doctor how really wrong she was.  Hopefully in a few hours I feel better when the Cymbalta gets back into my brain!!

Pages

Community Leader
Registered: 05-04-2011
Sun, 05-26-2013 - 8:25pm

*hugs*  I'm so sorry that you're feeling so terrible.  Hopefully the Wellbutrin will help.  How is your new doctor working out?

iVillage Member
Registered: 01-30-2007
Sun, 05-26-2013 - 10:30pm

I see I posted twice!  Guess I was really out of it!  After a few hours, when the meds kicked in I began to feel human again.  Crazy how that works!  I am going to keep taking the two 150 mg. of the wellbutrin if that's the only way it works to get off the Cymbalta.  That is a nasty medication I cannot believe that even  taking it every 4 days can make a person feel that bad.  I haven't seen the new doc. yet, have an appt. in June for a physical. Thanks for the hugs! 

Community Leader
Registered: 05-04-2011
Mon, 06-03-2013 - 4:36pm

Hey Julie,

How are you feeling?  Did you get that visit with the grandbaby?

iVillage Member
Registered: 01-30-2007
Sat, 06-08-2013 - 5:15pm

I'm feeling better, thanks for asking!   I still feel a little weird on the "4th" day, but I've learned to take the Cymbalta very early in the day so that doesn't happen.  It may just be my imagination or paranoia now.  Last Sat. night had to take hubby to ER thought he was having a heart attack but it was his gallbladder, so not fun, but way better than a heart attack!  The next day was the 4th day so I was maybe just tired, because I didn't get much sleep.  This next week I don't have much going on so I may try to go every 5th day, or just not take it anymore and see how I feel.  You'd think by now the 300 mg. of wellbutrin would be doing it's thing!! 

Yes, I did get to see my grandbaby, and they also came here last weekend and I got to babysit!!    We had a grad party in the family so I didn't think I'd get much time with her but people just held her for a short while and grandpa and I got to hold her a lot!  We're going to their house next Sunday to spend my son's first Father's day with him. 

I will check back if I try to go off the Cymbalta once and for all!! 

iVillage Member
Registered: 01-30-2007
Sat, 06-08-2013 - 5:15pm

I'm feeling better, thanks for asking!   I still feel a little weird on the "4th" day, but I've learned to take the Cymbalta very early in the day so that doesn't happen.  It may just be my imagination or paranoia now.  Last Sat. night had to take hubby to ER thought he was having a heart attack but it was his gallbladder, so not fun, but way better than a heart attack!  The next day was the 4th day so I was maybe just tired, because I didn't get much sleep.  This next week I don't have much going on so I may try to go every 5th day, or just not take it anymore and see how I feel.  You'd think by now the 300 mg. of wellbutrin would be doing it's thing!! 

Yes, I did get to see my grandbaby, and they also came here last weekend and I got to babysit!!    We had a grad party in the family so I didn't think I'd get much time with her but people just held her for a short while and grandpa and I got to hold her a lot!  We're going to their house next Sunday to spend my son's first Father's day with him. 

I will check back if I try to go off the Cymbalta once and for all!! 

iVillage Member
Registered: 01-30-2007
Sat, 06-08-2013 - 5:15pm

I'm feeling better, thanks for asking!   I still feel a little weird on the "4th" day, but I've learned to take the Cymbalta very early in the day so that doesn't happen.  It may just be my imagination or paranoia now.  Last Sat. night had to take hubby to ER thought he was having a heart attack but it was his gallbladder, so not fun, but way better than a heart attack!  The next day was the 4th day so I was maybe just tired, because I didn't get much sleep.  This next week I don't have much going on so I may try to go every 5th day, or just not take it anymore and see how I feel.  You'd think by now the 300 mg. of wellbutrin would be doing it's thing!! 

Yes, I did get to see my grandbaby, and they also came here last weekend and I got to babysit!!    We had a grad party in the family so I didn't think I'd get much time with her but people just held her for a short while and grandpa and I got to hold her a lot!  We're going to their house next Sunday to spend my son's first Father's day with him. 

I will check back if I try to go off the Cymbalta once and for all!! 

iVillage Member
Registered: 01-30-2007
Sat, 06-08-2013 - 5:15pm

UGGHHH, sorry!  How come things keep posting two or three times on ivillage lately? 

Community Leader
Registered: 10-22-2001
Sat, 06-15-2013 - 10:53pm

~hugs~

It does it to me to...

Nightangel
Community Leader
Registered: 05-04-2011
Wed, 07-24-2013 - 8:05pm

Hey Julie, how are you doing with weaning off the Cymbalta?  Feeling any better?  I hope so.  *hugs*  Please check in and let us know!

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Mon, 07-29-2013 - 8:43pm

Just wanted to say hi and ask how are you doing? Smile

Pages